# SDR UIEA2025052900704

- Difficulty date: June 11, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 101,034 hours, 17,226 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT - CTR CONSOLE RH FWD VERTICAL METAL PANEL LWR CORNER NEAR I/B RUDDER PADAL FOUND CRACK.( PANEL CRACK AREA REPAIRED AS PER RI-25-10-17662 REV A. NO FURTHER DEFECTS NOTED. )
